This drug may interact with food or alcohol by altering the way the drug works or increase the risk for serious side effects. Avoid consuming alcohol or caffeinated beverages (e.g. coffee, tea) while taking this drug. Please discuss with your doctor or pharmacist any potential food or alcohol interactions before using this drug.
What health conditions may interact with Saridon?
This drug may interact with underlying conditions. This interaction may worsen your health condition or alter the way the drug works. Therefore, it is important to always let your doctor and pharmacist know all the health conditions you currently have.
The information provided is not a substitute for any medical advice. Therefore, you should always consult with your doctor or pharmacist before using any medication.
What is the dose for an adult?
Take 1 to 2 tablets 1 to 3 times per day. Do not take it for longer than 7 days or more than 6 tablets in a day.
What is the dose for a child?
Children 12 to 16 years old may be given 1 tablet 1 to 3 times per day. Do not give it for longer than 7 days or more than 3 tablets in a day.
How is Saridon available?
Saridon is available in the following dosage forms and strengths:
- Tablet containing: paracetamol 250 mg + propyphenazone 150 mg + caffeine 50 mg
What should I do in case of an emergency or overdose?
In case of an emergency or an overdose, call your local emergency services or go to the nearest emergency room.
What should I do if I miss a dose?
If you miss a dose, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and take your regular dose as scheduled. Do not take a double dose.